Loestrin 24 Fe Dr Tomorrow, Cramps, Long Term Effects, Larger Breasts, Going Off the Pill
My 20 yr. old daughter was on Loestrin 24 Fe for almost a year with seemingly few side effects (except larger breasts). When her Rx ran out, the doc would not prescribe more until she had an exam. She ended up going off the pill for a couple of months, ... more »
My 20 yr. old daughter was on Loestrin 24 Fe for almost a year with seemingly few side effects (except larger breasts). When her Rx ran out, the doc would not prescribe more until she had an exam. She ended up going off the pill for a couple of months, which was okay because there was no boyfriend or sexual contact during that time. She then got a prescription refill and went back on it. Within about 3 weeks she started experiencing random panic attacks including, headaches, nausea, rapid heart beat, sweaty hands and dizziness. At first she wrote it off as stress, but now they are happening ALL the time and are interfering with her life. She is a college student and is becoming paralyzed by the anxiety and the fear of a panic attack. She can't go to class, can't drive and is worried all the time. This is soooo unlike my happy-go-lucky daughter. She feels like she is going crazy. I talked to the GYN and she thought that the pill could definitely be enhancing these symptoms, but didn't feel they were the main cause. I now have a completely different opinion from her since reading all the posts on here describing the exact same symptoms while on this pill. My daughter has now stopped taking them (it's been about a week) and the doctor said it could take a couple of cycles for the drug to be completely out of her system. I'm praying that these symptoms go away after the hormones are flushed out....anyone have any experience with the anxiety going away after going off the pill??????